MathSciNet Relay Station
MathSciNet bibliographic data
MR1809735 62M09 (62F12 91B28)
Genon-Catalot, Valentine; Jeantheau, Thierry; Larédo, Catherine Stochastic volatility models as hidden Markov models and statistical applications. Bernoulli 6 (2000), no. 6, 1051–1079.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement